# SDR HEEA0016475

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 2003600000102
- Condition: Reads High
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOWS 120 POUNDS FUEL WHEN TANK EMPTY.
